# SDR CA050608006

- Difficulty date: June 3, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Part number: C6CFM144328
- Condition: Mismanufactured
- Location: Rudder Pedal
- Component: Rudder Pedal, Dhav
- Component part number: C6CFM12108
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A NEW PART WAS PURCHASED (FROM OTHER THAN THE OEM).  TO REPLACE AN UNSERVICEABLE COMPONENT.  THE NEW PART ARRIVED AND WAS FOUND TO BE IMPROPERLY MANUFACTURED. THE CENTER HOLE WAS NOT DRILLED INTO THE PART AT THE PROPER SIZE, ONLY A PILOT HOLE WAS PRESENT.
